Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 12, 2016Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 12, 2016, 6:34 PM EDT for Coweta County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2016, 6:34 PM EDT (22:34 UTC)
Expired
Jul 12, 2016, 7:15 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 26 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

520 
WWUS82 KFFC 122234
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT TUE JUL 12 2016
 
GAZ052-053-066-067-122315-
HEARD GA-TROUP GA-COWETA GA-MERIWETHER GA-
634 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HEARD...NORTHEASTERN
TROUP...COWETA AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 715 PM
EDT...

AT 633 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM CORINTH
TO NEAR HOGANSVILLE TO NORTHEAST OF LAGRANGE...MOVING NORTHEAST AT
20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...LAGRANGE...HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...
MORELAND...SHARPSBURG...TURIN...LONE OAK...CORINTH...EAST NEWNAN...
HARRISONVILLE...THOMAS CROSSROADS...MADRAS...SAINT MARKS AND LOUISE.

LAT...LON 3326 8501 3330 8497 3340 8489 3347 8476
      3346 8467 3342 8463 3333 8460 3322 8462
      3303 8499 3314 8503
TIME...MOT...LOC 2233Z 232DEG 18KT 3325 8493 3319 8496 3311 8496 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:55 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 12, 3:55 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
355 PM EDT TUE JUL 12 2016

.SHORT TERM /Tonight through Wednesday Night/...
Air mass today a bit drier with PW values less than 2 inches and
any dynamics seem hard to find. However cape values between 1500
and 2500 and afternoon heating could produce a few strong storms
this afternoon and evening. Also...the cluster of storms over the
northern Gulf seems to be moving slowly north. All that to say
that at least 20 percent is needed for the evening...diminishing
by 06z. No big changes for Wednesday and Wednesday night...mainly
diurnal. Max temperatures will be continued hot. Heat index values
do not quite reach advisory criteria tomorrow. Most of east
central peaks at 100 to 103...with only a few pixels of 105 in
southeast Toombs county. However...this will require watching.

Update...have increased the pops this afternoon and evening for
west central based on radar.

41

.LONG TERM /Thursday through Tuesday/...
Current forecast on track...no changes planned. Previous long term
discussion follows...

17

&&

.LONG TERM /Thursday through Tuesday/...
Current forecast on track...no changes planned. Previous long term
discussion follows...

17

LONG TERM /Wednesday Night through Monday/...
/Issued 354 AM EDT TUE JUL 12 2016/
Moist southwest flow will persist through the extended periods.
Although there are discrepancies in location and timing, GFS/ECMWF
show a series of ripples moving through the flow as mid-upper
level troughing remains over the southeast/lower Mississippi
Valley. Will continue good chance of mainly diurnally driven
thunderstorms through the extended period. Temperatures will stay
hot through the period, with highs in the mid to upper 90s.

Atwell

AVIATION...
18Z Update...
No major changes expected from the 12z TAF set. Ceilings and
VSBYs expected to stay VFR through the period. Will keep mention
of thunder out of tafs for now since probability is low.
Winds will stay out of the West to Southwest in the 5-10mph range.

//ATL Confidence...18Z Update...
Confidence high on all elements

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  97  74  96 /  20  20  20  30
Atlanta         74  93  75  93 /  20  20  20  30
Blairsville     66  89  67  88 /  20  20  20  30
Cartersville    70  93  72  93 /  20  20  20  30
Columbus        74  97  75  95 /  40  20  20  30
Gainesville     73  94  74  92 /  20  20  20  30
Macon           73  98  74  96 /  20  20  20  30
Rome            70  94  71  94 /  20  20  20  30
Peachtree City  70  93  71  93 /  20  20  20  30
Vidalia         75  99  75  96 /  20  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....17
AVIATION...41
Hazardous weather outlook, Jul 12, 4:54 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT TUE JUL 12 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
454 PM EDT TUE JUL 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORMS REMAIN POSSIBLE
THROUGH THE MID TO LATE EVENING HOURS.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
PARTS OF NORTH AND CENTRAL GEORGIA THROUGH THE EVENING. A FEW STORMS
COULD BECOME STRONG TO SEVERE... WITH FREQUENT LIGHTNING AND
POTENTIALLY DAMAGING WINDS BEING THE MAIN STORM THREATS.

ALTHOUGH A STRONG STORM COULD DEVELOP ANYWHERE THIS EVENING... IT
APPEARS THE GREATEST STRONG TO SEVERE STORM THREAT WILL BE MAINLY
ALONG AND SOUTH OF INTERSTATE 20 WEST OF ATLANTA... AND WEST OF
INTERSTATE 75 SOUTH OF ATLANTA. THE ISOLATED STRONG TO SEVERE STORM
THREAT WILL GREATLY DIMINISH BY 10 PM WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED
SEVERE DURING THE AFTERNOON AND EVENING...WITH THE MAIN THREATS
BEING GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 12, 5:47 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT TUE JUL 12 2016

GAZ078-079-089>091-122230-
MUSCOGEE GA-HARRIS GA-TALBOT GA-MARION GA-CHATTAHOOCHEE GA-
547 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT...NORTHWESTERN MARION AND CHATTAHOOCHEE COUNTIES
UNTIL 630 PM EDT...

AT 542 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
UPATOI AND FORTSON TO NEAR FORT BENNING/LAWSON ARMY AIR FIELD...
MOVING NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COLUMBUS...HAMILTON...CUSSETA...WAVERLY HALL...GENEVA...UPATOI...
FORT BENNING/LAWSON ARMY AIR FIELD...BIBB CITY...NORTH FORT
BENNING...EDGEWOOD...EELBECK/WEST FORT BENNING...KENWOOD...
FORTSON...MARION ESTATES...ROSE HILL...JUNIPER...AVONDALE...
BAUGHVILLE...BENNING PARK AND COLUMBUS METROPOLITAN AIRPORT.

LAT...LON 3276 8490 3264 8454 3247 8452 3229 8477
      3230 8493 3233 8501 3238 8497 3239 8499
      3239 8497 3241 8498 3243 8496 3244 8497
      3245 8499 3252 8500 3258 8507 3261 8507
TIME...MOT...LOC 2142Z 234DEG 12KT 3257 8471 3237 8491
Special weather statement, Jul 12, 5:58 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT TUE JUL 12 2016

GAZ066-067-122245-
TROUP GA-MERIWETHER GA-
558 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TROUP AND WESTERN
MERIWETHER COUNTIES UNTIL 645 PM EDT...

AT 557 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM EAST OF
LAGRANGE TO NEAR PINE MOUNTAIN...MOVING NORTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...HOGANSVILLE...PINE MOUNTAIN...LONE OAK...MOUNTVILLE...
SAINT MARKS...LOUISE...ODESSADALE...STOVALL AND BIG SPRINGS.

LAT...LON 3314 8500 3317 8479 3287 8478 3287 8500
TIME...MOT...LOC 2157Z 232DEG 4KT 3307 8492 3288 8494
Special weather statement, Jul 12, 6:04 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT TUE JUL 12 2016

GAZ052-066-122245-
HEARD GA-TROUP GA-
604 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEARD AND
NORTHWESTERN TROUP COUNTIES UNTIL 645 PM EDT...

AT 603 PM EDT...A STRONG THUNDERSTORM WAS NORTHWEST OF LAGRANGE...
MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...CORINTH...HILLCREST...HARRISONVILLE...ABBOTTSFORD...WARES
CROSSROADS AND GLENN.

LAT...LON 3327 8501 3323 8494 3314 8496 3304 8518
      3313 8524 3316 8524
TIME...MOT...LOC 2203Z 248DEG 9KT 3311 8514
Special weather statement, Jul 12, 6:19 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT TUE JUL 12 2016

GAZ030-041-122300-
HARALSON GA-POLK GA-
619 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR HARALSON AND SOUTHERN POLK
COUNTIES UNTIL 700 PM EDT...

AT 618 PM EDT...A STRONG THUNDERSTORM WAS OVER TALLAPOOSA...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA...WACO...FELTON...DRAKETOWN...ANTIOCH
AND EUBANK LAKE.

LAT...LON 3399 8518 3386 8504 3381 8504 3381 8505
      3374 8505 3369 8513 3370 8513 3370 8516
      3365 8530 3365 8531 3369 8535 3380 8537
TIME...MOT...LOC 2218Z 227DEG 10KT 3374 8527
Special weather statement, Jul 12, 6:21 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT TUE JUL 12 2016

GAZ067>069-079-122300-
TALBOT GA-UPSON GA-PIKE GA-MERIWETHER GA-
621 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALBOT...NORTHERN
UPSON...SOUTHERN PIKE AND SOUTHEASTERN MERIWETHER COUNTIES UNTIL 700
PM EDT...

AT 620 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOODLAND...OR WEST OF
THOMASTON...MOVING NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE THOMASTON...LINCOLN
PARK...SUNSET VILLAGE...HANNAHS MILL...CREST... PLEASANT HILL...
LIFSEY SPRINGS...REDBONE CROSSROADS...ATWATER...SUNNYSIDE AND
SPREWELL BLUFF STATE PARK.

LAT...LON 3276 8449 3287 8459 3309 8440 3290 8418
TIME...MOT...LOC 2220Z 227DEG 10KT 3285 8449
Special weather statement, Jul 12, 6:34 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT TUE JUL 12 2016

GAZ052-053-066-067-122315-
HEARD GA-TROUP GA-COWETA GA-MERIWETHER GA-
634 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HEARD...NORTHEASTERN
TROUP...COWETA AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 715 PM
EDT...

AT 633 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM CORINTH
TO NEAR HOGANSVILLE TO NORTHEAST OF LAGRANGE...MOVING NORTHEAST AT
20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...LAGRANGE...HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...
MORELAND...SHARPSBURG...TURIN...LONE OAK...CORINTH...EAST NEWNAN...
HARRISONVILLE...THOMAS CROSSROADS...MADRAS...SAINT MARKS AND LOUISE.

LAT...LON 3326 8501 3330 8497 3340 8489 3347 8476
      3346 8467 3342 8463 3333 8460 3322 8462
      3303 8499 3314 8503
TIME...MOT...LOC 2233Z 232DEG 18KT 3325 8493 3319 8496 3311 8496

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:01 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Madison and 1 more44 min
Jul 11, 8:20 PM EDTSpecial Weather StatementFFCTowns, Union, White40 min
Jul 12, 4:56 PM EDTSpecial Weather StatementFFCStewart49 min
Jul 12, 5:06 PM EDTSpecial Weather StatementFFCMuscogee39 min
Jul 12, 5:11 PM EDTSpecial Weather StatementFFCTroup49 min
Jul 12, 5:18 PM EDTSpecial Weather StatementFFCStewart42 min
Jul 12, 5:24 PM EDTSpecial Weather StatementFFCMuscogee51 min
Jul 12, 5:47 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee43 min
Jul 12, 5:58 PM EDTSpecial Weather StatementFFCTroup47 min
Jul 12, 6:04 PM EDTSpecial Weather StatementFFCTroup41 min
Jul 12, 6:19 PM EDTSpecial Weather StatementFFCHaralson41 min
Jul 12, 6:21 PM EDTSpecial Weather StatementFFCUpson39 min
Jul 12, 6:38 PM EDTSpecial Weather StatementFFCMeriwether, Troup52 min
Jul 12, 6:48 PM EDTSpecial Weather StatementFFCWilcox42 min
Jul 12, 7:03 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 12, 7:30 PM EDTSpecial Weather StatementFFCLamar, Pike, Upson45 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.